.et_pb_toggle_open .et_pb_toggle_title:before { display: block !important; content: "\e04f"; }

Typical Convention Program

Day I

6 – 8 p.m. Welcome Reception
For those who are arriving Sunday, please join other attendees for a cocktail reception.

Day II

7-8 am

Registration and Breakfast

Receive your personalized connection; Meet other attendees.

8-10 am

General Session: Convention Opening
Welcome & interactive convention launch: Mission and goals.

10-10:30 am Break: Opportunity for Informal Discussion
Special access to the CEOC Member-to-Member Discount Program.

Breakout I Sessions: Co-Create Solutions

10:30-12 pm

Concurrent 90-minute interactive sessions

12-1 pm
Lunch:
  • Opportunity for Informal Discussion
    Connections, committee meetings, and friends.

Breakout II Sessions: Co-Create Solutions

1-2:30 pm

Concurrent 90-minute interactive sessions

2:30-3 pm
Break: Opportunity for Informal Discussion
Special access to the CEOC Member to Member Discount Program.
2:30-3 pm CEOC Membership Overview: Membership has its Privileges
Discover all the ways CEOC can provide value to you, your company and your team.
Meet one-on-one with a CEOC member expert to find out how to get better connected.

Breakout III Sessions: Co-Create Solutions

3-4:30 pm

Concurrent 90-minute interactive sessions

5-5:30 pm
General Session: Daily Interactive Recap 
Hear about the sessions you did not attend.
Attendees discuss top takeaways & actionable items from Day I.
5:30 – 7 pm

Board Connection Reception
Private event matching CEOs with board seats.
Registration required, limited to 25 CEOs.
Register for Board Connection Reception by emailing boardconnection@ceoconnection.com.

7 pm
CEO Connection Dinner & Drinks 
Join us for connections, cocktails, talk, dinner and fun.

Day III

7-8 am Registration and Breakfast Part II
Receive your personalized connection; Meet other attendees.

8-8:30 am

General Session: Convention Day II
Welcome & interactive convention update: Progress and results.

8:30-10 am


General Session: State of the Mid-Market Interactive Keynote

Discuss how the Mid-Market is going with 

  • John G. Kerkorian, Strategic Planning Partner, Ballard Spahr
  • Donna Sciarappa, Regional Manging Partner, Great Lakes Region, RSM US LLP
  • Henry Childs, National Director, Minority Business Development Agency
10-10:30 am

Break: Opportunity for Informal Discussion
Special access to the CEOC Member to Member Discount Program

Breakout I Sessions: Co-Create Solutions

10:30 am
– 12 pm 

Concurrent 90-minute interactive sessions

12-1 pm
Lunch:
  • Opportunity for Informal Discussion
    Connections, committee meetings, and friends.

Breakout II Sessions: Co-Create Solutions

1-2:30 pm

Concurrent 90-minute interactive sessions

2:30-3 pm
Break: Opportunity for Informal Discussion
Special access to the CEOC Member to Member Discount Program.
2:30-3 pm CEOC Membership Overview: Membership has its privileges
Discover all the ways CEOC can provide value to you, your company and your team.
Meet one-on-one with a CEOC member expert to find out how to get better connected.

Breakout III Sessions: Co-Create Solutions

3-4 pm

Sirius XM Business Radio
Dollars and Change: Social Impact

  • Recording Live On Site – Sirius XM Wharton Business Radio will be recording the “Dollars and Change” show from the 2019 CEO Connection Mid-Market Convention. The show will highlight individuals and organizations who are using their business smarts to change lives. Learn how a positive impact in society can support your business model, drive innovation, and improve your bottom line.
3-4:30 pm

Concurrent 90-minute interactive sessions

5-5:30 pm
General Session: Daily Interactive Recap 
Hear about the sessions you did not attend.
Attendees discuss top takeaways & actionable items from Day II.
5:30 – 6 pm
CEOC Innovation Connection Network Meeting
From startups to M&A opportunities, companies connect, evaluate, fund, and integrate investments in innovation.

Mid-Market Awards Dinner

7 PM | Penn Museum

The CEO Connection Mid-Market Awards® are a critical piece of a larger strategy to ensure the mid-market receives the attention it warrants as a job creator, a force for economic growth, and a driver of social impact. The Mid-Market Awards® honor three mid-market leaders and one company that have demonstrated leadership, creativity, generosity and other qualities that represent the true spirit of the mid-market.


Emcee:
Dr. Madelyn Fernstrom

Health Editor for NBC News and the TODAY Show | Strategic Development for Comcast – NBC Universal

Mid-Market Company of the Year: 1-800-FLOWERS.COM, Inc.
Presented By Jeff Kiesel, Restaurant Technologies

CEO of the Year: Susan Salka, AMN Healthcare Services
Presented by Paul Decker, Mathematica Policy

Mid-Market Young Leader Award: Coming Soon
Presented By Micayln Harris, ELPRO Services

Mid-Market Social Impact Award: Stanley Middleman, Freedom Mortgage Corporation
Presented By Eric Green, West Pharmaceutical Services

Most Influential Women of the Mid-Market
Presented By Dr. Simon Mills, Ignition Institute & Jeanne Thoma, SPI Pharma, Inc.

Top Private Equity Firms for the Mid-Market

Mid-Market 500